# SDR AALA202411271735

- Difficulty date: November 27, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 28,897 hours, 11,697 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FAP IS SHOWING CHECK DOOR PRESSURE FOR DOOR 2L. DOOR 2L WILL NOT INDICATE ARMED BUT ECAM SHOWS 2L IS ARMED APPROPRIATELY. SERVICED DOOR 2L TO PROPER PRESSURE.
